Table of Contents Author Guidelines Submit a Manuscript
International Journal of Differential Equations
Volume 2015, Article ID 468918, 9 pages
http://dx.doi.org/10.1155/2015/468918
Research Article

Optimal Control of the Ill-Posed Cauchy Elliptic Problem

1University of 08 May 1945, 24000 Guelma, Algeria
2UMR 228 Espce-Dev, Université de Guyane, UR, UM2, UNC, Campus de Troubiran, 97337 Cayenne, French Guiana

Received 24 July 2015; Revised 17 October 2015; Accepted 22 October 2015

Academic Editor: Jingxue Yin

Copyright © 2015 A. Berhail and A. Omrane. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. J. Blum, Numerical Simulation and Optimal Control in Plasma Physics: With Applications to Tokamaks, Modern Applied Mathematics, Wiley, Cambridge, UK; Gauthier-Villars, Paris, France, 1989.
  2. L. Bourgeois, Contrôle optimal et problèmes inverses en plasticité [Thèse de Doctorat], Ecole Polytechnique, 1998.
  3. P. Colli Franzone, L. Guerri, S. Tentoni et al., “A mathematical procedure for solving the inverse potential problem of electrocardiography. Analysis of the time-space accuracy from in vitro experimental data,” Mathematical Biosciences, vol. 77, no. 1-2, pp. 353–396, 1985. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  4. D. Fasino and G. Inglese, “An inverse Robin problem for Laplace's equation: theoretical results and numerical methods,” Inverse Problems, vol. 15, no. 1, pp. 41–48, 1999. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  5. T. Regiśka and K. Regiśki, “Approximate solution of a Cauchy problem for the Helmholtz equation,” Inverse Problems, vol. 22, no. 3, pp. 975–989, 2006. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  6. G. Bal and T. Zhou, “Hybrid inverse problems for a system of Maxwell's equations,” Inverse Problems, vol. 30, no. 5, 2014. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  7. Z. Qian, C.-L. Fu, and X.-T. Xiong, “Fourth-order modified method for the Cauchy problem for the Laplace equation,” Journal of Computational and Applied Mathematics, vol. 192, no. 2, pp. 205–218, 2006. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  8. X.-T. Xiong and C.-L. Fu, “Central difference regularization method for the Cauchy problem of the Laplace's equation,” Applied Mathematics and Computation, vol. 181, no. 1, pp. 675–684, 2006. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  9. J. L. Lions, “Contrôle à moindres regrets des systèmes distribués,” Comptes Rendus de l'Académie des Sciences de Paris. Series I—Mathematics, vol. 315, pp. 1253–1257, 1992. View at Google Scholar
  10. J. L. Lions, No-Regret and Low-Regret Control. Environment, Economics and their Mathematical Models, Masson, Paris, France, 1994.
  11. O. Nakoulima, A. Omrane, and J. Velin, “Perturbations à moindres regrets dans les systèmes distribués à données manquantes,” Comptes Rendus de l'Académie des Sciences: Series I: Mathematics, vol. 330, no. 9, pp. 801–806, 2000. View at Publisher · View at Google Scholar · View at MathSciNet
  12. O. Nakoulima, A. Omrane, and J. Velin, “On the Pareto control and no-regret control for distributed systems with incomplete data,” SIAM Journal on Control and Optimization, vol. 42, no. 4, pp. 1167–1184, 2003. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  13. L. J. Savage, The Foundations of Statistics, Dover Publications, 2nd edition, 1972. View at MathSciNet
  14. J. L. Lions, Contrôle optimal pour les systèmes distribués singuliers, Gauthiers-Villard, Paris, France, 1983.
  15. S. Sougalo and O. Nakoulima, Contrôle Optimal pour le Problème de Cauchy pour un Opérateur Elliptique, Prébublication du Département de Mathématiques et Informatique DMI, Université des Antilles et de la Guyane, Guadeloupe, France, 1998.
  16. G. Massengo Mophou and O. Nakoulima, “Control of cauchy system for an elliptic operator,” Acta Mathematica Sinica, English Series, vol. 25, no. 11, pp. 1819–1834, 2009. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  17. H. Han and H.-J. Reinhardt, “Some stability estimates for Cauchy problems for elliptic equations,” Journal of Inverse and Ill-Posed Problems, vol. 5, no. 5, pp. 437–454, 1997. View at Publisher · View at Google Scholar · View at MathSciNet
  18. J. Hadamard, Lectures on Cauchy's Problem in Linear Partial Differential Equations, Yale University Press, New Haven, Conn, USA, 1923.
  19. S. Mizohata, “Unicité du prolongement des solutions des équations ellipliques du quatriéme ordre,” Proceedings of the Japan Academy, vol. 34, pp. 687–692, 1958. View at Publisher · View at Google Scholar · View at MathSciNet
  20. R. Dorville, O. Nakoulima, and A. Omrane, “Low-regret control of singular distributed systems: the ill-posed backwards heat problem,” Applied Mathematics Letters, vol. 17, no. 5, pp. 549–552, 2004. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus